# SDR AALA201802129043

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 10,987 hours, 4,298 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT'S REPORTED A STRONG DIRTY SOCK ODOR IN THE CABIN, ON APPLICATION OF TAKE OFF POWER, AND AGAIN WHEN CONFIGURING FOR APPROACH.  NO ODOR NOTICED IN COCKPIT. REPLACED APU FUEL CONTROL O-RING AT THE MATING FLANGE IAW 49-32-11.
